# SDR F3LA97006

- Difficulty date: January 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N207AU
- Make and model: Boeing 737201
- Aircraft serial: 19423
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Tracks
- Part number: 6546813
- Condition: Corroded
- Location: Bs 328
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - FOUND CORROSION (53-107-02) ON SEAT TRACK BS 328 TO 360, RBL 22 WL 208.  REMOVED CORRODED SEAT TRACK AT BS 328 TO 360 RBL 22 WL 208 AND REPLACED WITH NEW SEAT TRACK IAW SRM 51-30-2, MM 51-21-1 AND 51-21-171.  (M)
